# SDR COMA0160037

- Difficulty date: December 30, 2000
- Submitted: January 8, 2001
- Operation: Air carrier
- Aircraft: N784CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7319
- Aircraft time: 3,947 hours, 4,026 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 300013000002
- Part serial: 428R
- Condition: Malfunctioned
- Location: Lt Anti Ice Sys
- Part time: 13,388 hours, 12,890 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE COWL ANTI-ICE IS INOPERABLE.  REPLACED COW ANTI-ICE VALVE.
